| Model Number |
CMCV-124-LRG |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
05/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Elutia lhr review completed on 08/07/2025 for lot: m25b1030 and subassembly lot: m25a1007.No discrepancies in the manufacturing process were noted in either batch record during review.It is noted that per the instructions for use (ifu - art20837 rev.A, ifu elupro antibiotic-eluting bioenvelope) provided with the finished elupro device, "hematoma" is listed within the potential complications associated with device usage.Hematoma is a known complication with the implant of a cardiac implantable device for cardiac surgical procedure.
Event or Problem Description
Email was received from the elutia representative regarding a patient in an elutia registry study.It was reported that on (b)(6) 2025, the patient had a pocket revision with a pacemaker implant along with the implant of a large elupro antibiotic-eluting bioenvelope (model: cmcv-124-lrg, lot: m25b1030).On 05/30/2025, site became aware that the patient developed a hematoma and was treated with oral antibiotics (doxycycline) as well as oxycodone.On 06/10/2025 the site noted the hematoma was not resolved and the patient was hospitalized.The hematoma was drained and the patient was treated again with oral antibiotics (doxycycline).No further details are available regarding this event but if elutia receives more information, a supplemental report will be filed.